# SDR UPS203970

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SHANNON, IRELAND FOR C-CHECK, MAINTENANCE FOUND CRACKED SEAT TRACK BBL 45.5 LT, BS 500 THROUGH BS 520.  SEAT TRACK REPLACED PER SRM 53-10-5, FIG. 7.
